cerazette

Discussion in 'Contraception' started by Guest, Jan 19, 2006.


 
  1. Guest

    Guest Guest

    Hi, I have been taking cerazette for about 2 years now and I have absolutly no periods. I tried to come off the pill about 1 year ago and found that I had terrible depression. I spoke to my doctor about it and he suggested that I go back onto the pill. Since then I have been fine and still no periods but I have NO sex drive and it is causing problems in my realationship. Not sure what to do. Has anyone else has a simular problem with Cerazette.

    Lynsey
  2. sky45

    sky45 New Member

    hi lynsey,yep i was on cerrezette for two years and my periods stopped too i was constantly thinking i was preg and it was driving me nuts i also had no sex drive i came of sept 05 just so i could have normal periods and i do feel better for it have you thought of changing pills or contreception
  3. Guest

    Guest Guest

    hey i'm on cerazette and have been for 2 months, i havent had a period this month but at the same point, havent had any side effects.

    the mojor one most people are associated with - depression kinda set in but i think that was due to family life, i am now on anti-deppressants too so i think they are canceling each other out if u see what i mean? x
  4. Guest

    Guest Guest

    Hi Sky 45, Thanks for your reply. It's good to know i'm not the only one. When I talk to my friends I get very worried. They have very high sex drives and I kinda feel a bit of a freak coz I'm just not bothered about sex. My friends seem to think that it's the pill and the fact I have no periods. "You have to have the lows to get the highs".

    I have thought about changing but not sure what to. coz I get migraines I am slightly restricted to what I can have and my man def no wanting to use condoms. And typically can't get appointment at Doc's for almost one months time!!!
  5. Guest

    Guest Guest

    I have been on cerazette for a month and appear to have gotton a 2 week early period, the blood is pure blood and not like that i get during my periods, this has gone on for about 2 days now and doesnt look like its leaving anytime soon, has anyone else experienced this? Does anyone know whether i should have regular periods when on cerazette? i would appreiciate any info because getting an appointment at my doctors is like getting blood from stone. Help me! Jen
  6. vava

    vava New Member

    I have been on cerazette since Christmas. I had serious PMT and the doc has had me on alsorts of meds - including prozac and other anti depresants. I Finally went to see a gyni consultant sho gave me cerazette and it has stopped my PMT. Although I used to have a seriously high sex drive ( more then hubby ) and would pounce on him regulary - now I'd rather go to bed to read. It's freaky. I am afraid a dead nun has more sex drive then me right now. .. Still on the plus side I supose I haven't threatened to divorce him either since Christmas!

     
  7. Libbey271

    Libbey271 New Member

    Hi there! Just trying to do a bit of research on cerazette as my practice nurse changed me over to this, was on microgynon before. Could anyone put me out of my misery please! I was told to start taking cerazette the day after I finished my last microgynon, which I did, and I havn't had a period yet, I am a little worried as that was how my son 'arrived' I was on femodine in the 90's and as it was a high thrombosis risk (i'm sure some of you will remember the big panic in the news!) MY gP put me on a less risk pill, told me to start taking it straight away which i did and I didn't have a period, and ended up being pregnant!(wouldn't be without him now but it was a shock!) Has any of you started cerazette straight after taking the combined pill? did you have a period when you would have normally had it Apologies for the essay!! Thanks for your help xxx

Share This Page